# SDR DALA2025080105794

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 79,136 hours, 37,575 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ATB DUE TO THE FLAPS BEING LOCKED BETWEEN POSITION 1 AND 2 WITH A FLAPS FAULT MESSAGE.  REPLACED PIN ON WIRE 2751-5907R, REPLACED CONNECTOR 7505VC-B AND REPLACED PROX SENSOR 37CV.
